FREE SHIPPING FOR ORDERS OVER $100
PH Cold&Flu Day&Night PE 24tab
  • SKU: 2546884
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

PH Cold&Flu Day&Night PE 24tab

$18.99
Tax included. Shipping calculated at checkout.
DESCRIPTION

24 Hour relief from the symptoms of cold & flu.

  • Day tablets provide temporary relief from the symptoms of flu and sinus congestion
  • Night time tablets also contain an antihistamine, that allows a good night’s sleep
  • For children 12+ years & adults
  • Suitable for the whole family
  • Made in NZ
  • Pharmacy-only medicine

Provides Temporary Relief From:

White Day Tablets:

  • Blocked nose
  • Fever
  • Body aches
  • Sinus pain/congestion

Pink Night Tablets:

  • Itchy, watery eyes
  • Runny nose and sneezing
  • Therefore allows a good night’s sleep

Warnings & Precautions:

Do Not Use:

  • With other medicines intended to treat the symptoms of the common cold except on the advice of a healthcare professional.
  • In children under 12 years.
  • If the tablet foil is broken.
  • If you are hypersensitive to any of the ingredients.
  • If you are taking or have taken in the last two weeks a monoamine oxidase inhibitor (MAOI).
  • If you are lactating or breastfeeding.
  • With other products containing paracetamol, unless advised by a doctor or pharmacist.

Ask Your Doctor Before Use If You:

  • Have high blood pressure.
  • Are taking antidepressants.
  • Have breathing problems or chronic lung disease such as chronic bronchitis, asthma or emphysema.
  • Have heart, liver, kidney or thyroid diseases.
  • Have diabetes, epilepsy or glaucoma.
  • Have difficulty in urination due to enlargement of the prostate gland.
  • Are pregnant.
  • Are presently taking or have recently taken blood pressure medication or sympathomimetics.
  • Are taking sedatives or tranquillisers as they may increase drowsiness.
  • Are taking other cough and cold medicine.

If symptoms get worse or last more than a few days, discontinue use and consult a doctor. The phenylephrine hydrochloride active ingredient in both the day and night time tablets may cause sleeplessness. Paracetamol may cause severe skin reactions. If a skin reaction such as skin reddening, blisters or rash occurs, stop use and seek medical assistance straight away. Night tablets only: the chlorphenamine maleate active ingredient may cause drowsiness or sedation. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.

Dosage:

Adults & children over 12 years:

  • Take orally with water.
  • White day tablets:  Take 2 in the morning and 2 in the afternoon if required. Repeat if dose needed after 4-6 hours.
  • Pink night tablets: Take 2 at bedtime if required. Do not take night tablet within 4 hours of day tablet.
  • Do not exceed recommended dosage. Do not exceed 6 Day tablets and 2 Night tablets in 24 hours.

When to stop:

  • Adults – after a few days
  • Children 12 years and over – after 48 hours except on medical advice.

Ingredients:

Each White Day Tablet contains:

  • Paracetamol 500mg – analgesic and antipyretic
  • Phenlyephrine hydrochloride 5mg – nasal decongestant

Each Pink Night Tablet contains:

  • Paracetamol 500mg – analgesic and antipyretic
  • Phenlyephrine hydrochloride 5mg – nasal decongestant
  • Chlorphenamine maleate 2mg – sedating antihistamine

Allergens:

  • Free from sugar, gluten, lactose, yeasts, salt and preservatives.
REVIEWS

RELATED PRODUCTS

BACK TO TOP